Open Access
1995/1996 More on the metric space of metrics
Robert W. Vallin
Author Affiliations +
Real Anal. Exchange 21(2): 739-742 (1995/1996).


In this note we look at a subset of the metric space of metrics for an arbitrary set \(X\) and show that in terms of cardinality this can be very large while being extremely small in the porosity sense.


Download Citation

Robert W. Vallin. "More on the metric space of metrics." Real Anal. Exchange 21 (2) 739 - 742, 1995/1996.


Published: 1995/1996
First available in Project Euclid: 14 June 2012

zbMATH: 0879.54034
MathSciNet: MR1407287

Primary: 54E35

Keywords: metric space of metrics , very strongly porous

Rights: Copyright © 1995 Michigan State University Press

Vol.21 • No. 2 • 1995/1996
Back to Top